Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Skin depigmentation

Premium Questions

doctor1 MD

HI doctor,please suggest me some medicine to increase my fairness,without any side effects

doctor1 MD

due to the skin trauma . I would like to get the opinion of an experienced dermatologist here ...

doctor1 MD

Hi doc... M XXXXXXX ... i have been going through depigmentation process from past 2 months ...%.. tretinoin .0.025%and mometasone furoate...

doctor1 MD

Hello Doctor, I have observed that my lip is abnormal for the last five years. I thought it would be due to smoking . However i am suspecting this...

doctor1 MD

I'm using cosmelan depigmentation cream, what are the side effect of this products? When I apply the cream I feel a little irritation and...

Public Forum Discussions

doctor1 MD

Hi doctor, I am 28 years old woman. I have been biting my lips and often tear off the dried skin ... became white, slowly leading to...

doctor1 MD

Good day I went to see a dematologist about a month ago for the pigmentation on my skin. He prescribed depigmentation cream for it....

doctor1 MD

I started my Keloid injections sometime in April and it s October now. I m wondeing when will the pigments in my skin come back because they...

doctor1 MD

line in treatment of vitiligo even depigmentation my question is when i was used monobezyhydroqunion 20% my skin become very...

doctor1 MD

the skin problem. After the place heals which takes several months, I am left with areas of de-pigmentation ... of the meds, xyrem,...

Mobile Questions and Answers

doctor1 MD

Dear Ajinnkya, it requires depigmentation cream and sunscreen.

doctor1 MD

Depigmentation cream available . You need to consult dermatologist for examination and prescription.

doctor1 MD

Unless there is marked depigmentation, I will allow you to use the sunbed.